# SDR AALA20100630TUL05

- Difficulty date: June 30, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 37,386 hours, 4,995 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE FUSELAGE SKIN STATION 1760 BETWEEN STRINGERS 30 AND 31 LEFT.  ACCOMPLISHED DOUBLER REPAIR PER SRM 53-00-01-2R7.
